# SDR USAA2010110992567

- Difficulty date: November 5, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D54610360200
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - PITTING MARKS ON NR 2 ENGINE PYLON SPIGOT BALL JOINT AREA INSIDE BORE.  REPLACED NR 2 ENGINE PYLON LOWER SPIGOT FITTING IAW A320 SRM 54-51-12 & EA 133144.
